Alert archive / Illinois / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 239, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Dec 28, 2025, 4:45 PM CST for Coles County, Edgar County, Vermilion County, Illinois. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 28, 2025, 4:45 PM CST (22:45 UTC)
- Expired
- Dec 28, 2025, 5:15 PM CST
- In force
- 30 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Coles County, IL, Edgar County, IL, Vermilion County, IL
The radar
The Indianapolis radar (KIND), 123 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 28, 4:45 PM CST | TORNADO | 1 Se Redmon, IL | Brief touchdown east of Redmon. Public reported damage to an outbuilding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 28, 2:47 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
559
WUUS53 KILX 282245
SVRILX
ILC029-045-183-282315-
/O.NEW.KILX.SV.W.0239.251228T2245Z-251228T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
445 PM CST Sun Dec 28 2025
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
East central Coles County in east central Illinois...
Edgar County in east central Illinois...
Southeastern Vermilion County in east central Illinois...
* Until 515 PM CST.
* At 445 PM CST, severe thunderstorms were located along a line
extending from near Georgetown to near Brocton, moving northeast at
75 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Georgetown, Westville, Chrisman, Ridge Farm, and Edgar County
Airport around 450 PM CST.
This includes Interstate 74 near mile marker 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 800 PM CST for east central
Illinois.
&&
LAT...LON 3949 8777 3947 8804 4006 8770 4012 8753
3948 8753
TIME...MOT...LOC 2245Z 247DEG 66KT 4000 8768 3971 8784
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Erwin2 follow-up statements
396
WWUS53 KILX 282256
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
456 PM CST Sun Dec 28 2025
ILC029-282306-
/O.CAN.KILX.SV.W.0239.000000T0000Z-251228T2315Z/
Coles-
456 PM CST Sun Dec 28 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COLES COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CST for east central
Illinois.
&&
LAT...LON 3948 8788 3990 8763 3996 8753 3948 8753
3949 8777
TIME...MOT...LOC 2256Z 284DEG 65KT 3990 8748 3961 8764
$$
ILC045-183-282315-
/O.CON.KILX.SV.W.0239.000000T0000Z-251228T2315Z/
Edgar-Vermilion-
456 PM CST Sun Dec 28 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CST
FOR EASTERN EDGAR AND SOUTHEASTERN VERMILION COUNTIES...
At 456 PM CST, severe thunderstorms were located along a line
extending from near Newport to near Paris, moving east at 75 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Vermilion around 500 PM CST.
Other locations impacted by these severe thunderstorms include Edgar,
Sandford, Scottland, and Oliver.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for east central
Illinois.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3948 8788 3990 8763 3996 8753 3948 8753
3949 8777
TIME...MOT...LOC 2256Z 284DEG 65KT 3990 8748 3961 8764
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Erwin020
WWUS53 KILX 282312
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
512 PM CST Sun Dec 28 2025
ILC045-183-282322-
/O.EXP.KILX.SV.W.0239.000000T0000Z-251228T2315Z/
Edgar-Vermilion-
512 PM CST Sun Dec 28 2025
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN EDGAR AND SOUTHEASTERN
VERMILION COUNTIES WILL EXPIRE AT 515 PM CST...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 800 PM CST for east central
Illinois.
&&
LAT...LON 3948 8788 3990 8763 3996 8753 3948 8753
3949 8777
TIME...MOT...LOC 2312Z 270DEG 66KT 4001 8715 3972 8731
$$
ErwinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 28, 4:18 PM CST, 27 minutes earlier. Its key messages:
- A Tornado Watch continues east of a roughly Champaign to Shelbyville line. Main risks will be scattered damaging winds over 60 mph and a couple tornadoes. Timing will be through 7pm when storms should reach the IL/IN state line.
- Expect an abrupt return to winter behind a cold front this evening, with wind chills dropping below 0 by early Monday morning. This rapid plunge in temperatures may result in a flash freeze (icy conditions) on untreated sidewalks and roadways.
- Strong winds will blow from the west-northwest tonight. Expect frequent gusts to 45+ mph, with a 20-30% chance for a sporadic gust or two to 55 mph (highest chances north of I-70). This will result in difficult driving conditions for high profile vehicles, and may cause a few localized power outages due to downed tree branches.
Area forecast discussion, Dec 28, 4:18 PM CST, 27 minutes before
Area Forecast Discussion...Updated National Weather Service Lincoln IL 418 PM CST Sun Dec 28 2025 .KEY MESSAGES... - A Tornado Watch continues east of a roughly Champaign to Shelbyville line. Main risks will be scattered damaging winds over 60 mph and a couple tornadoes. Timing will be through 7pm when storms should reach the IL/IN state line. - Expect an abrupt return to winter behind a cold front this evening, with wind chills dropping below 0 by early Monday morning. This rapid plunge in temperatures may result in a flash freeze (icy conditions) on untreated sidewalks and roadways. - Strong winds will blow from the west-northwest tonight. Expect frequent gusts to 45+ mph, with a 20-30% chance for a sporadic gust or two to 55 mph (highest chances north of I-70). This will result in difficult driving conditions for high profile vehicles, and may cause a few localized power outages due to downed tree branches. && .MESOSCALE... Issued at 415 PM CST Sun Dec 28 2025 Key Messages...Scattered damaging winds, few tornadoes continue Technical Discussion...50-65 kt effective bulk shear throughout a seasonably moist and unstable airmass (700-1000 J/kg SBCAPE) continues to support a risk for severe thunderstorms east of a sharp cold front currently approaching the I-57 corridor. LCLs around 500 m ahead of the front coupled with 200-300 m^2/s^2 0-1km SRH is resulting in a narrow corridor of sig tor parameter values over 1, suggesting the potential for strong tornadoes is there. In addition, the 50-100+ J/kg 0-3km CAPE and 40-50+ kt of 0-3km shear have already proven sufficient for QLCS tornadoes in bowing segments along the line where the line-normal component of this low level shear is maximized, with a tornado debris signature (TDS) observed about an hour ago near Mt. Zion. We suspect the risk for pockets of damaging winds over 60 mph and one/two tornadoes will continue until the line exits eastern IL between 6 and 7pm CST. Non-thunderstorm winds behind the front have gusted over 40 mph across most of the area already, with the highest report so far being 55 mph at the Springfield Airport. The strong winds will continue, and possibly strengthen, later this evening into the overnight as numerous gusts over 50 mph and a couple over 55 mph have been observed upstream in Iowa. In central Iowa, visibilities have gone down to less than a mile in spots with a band of snow; that should translate into our area after 6pm, but it remains to be seen how well it will hold together. We'll keep the forecast updated. Bumgardner && .DISCUSSION... Issued at 113 PM CST Sun Dec 28 2025 ***** STRONG STORMS THIS AFTERNOON ***** CAMs remain in agreement that a hslc line of storms will form along a cold front early this afternoon between roughly the IL River and I- 55. As these storms move into a strongly sheared and increasingly unstable airmass to the east (sfc dewpoints are already in the low- mid 60s), they are forecast to intensify, posing a risk for mainly scattered damaging wind gusts of 60+ mph. However, with low LCLs, 1000-2000 J/kg of SBCAPE, and 50-65 kt 0-6km bulk shear, both the HRRR and RRFS advertise sig tor parameter values climbing to 2 to 4 east of a roughly Taylorville to Bloomington line. 0-3km CAPE over 150 J/kg and and 30-40 kt shear would favor a QLCS tornado risk with any bowing segments that maximize the line-normal component of this shear, but the HRRR, ARW, and each REFS member suggest there may be some hybrid/supercell characteristics as well. Needless to say, the SPC level 2 of 5 (slight) risk for severe weather and 5% tornado risk seem justified by what we're seeing; we anticipate needing a line of severe thunderstorm warnings with one/more embedded tornado warnings this afternoon. Timing would be roughly 1-2pm near/west of I-55 to 7pm along the IL/IN state line. In addition, storm motion will be fast at 50-65 mph, so be sure to have multiple ways to receive warnings and a plan for quickly taking shelter if necessary. ***** TURNING WINDY AND SHARPLY COLDER ***** Behind the cold front, the rapid pressure rises will result in an abrupt uptick in (non-thunderstorm) winds out of the west-northwest. This effect will be most pronounced in areas near and east of roughly I-55, since the front will be strengthening as it moves through. Simultaneously, the sfc low will rapidly deepen (~20 mb in 15 hours) in the left exit region of the curved 125-140 kt 500mb jet streak, where differential positive vorticity advection will be maximized (from both shear and curvature). This will result in a sharp pressure gradient across the area. Unsurprisingly, forecast soundings from various CAMs suggest mean PBL winds reach 35 to 40 kt late this evening, with winds at the top of the mixed layer around 45 kt; the NAMNest even suggests a few hours where the max wind at the top of the PBL reaches 50+ kt across our north. Consequently, we suspect winds will be sustained at 30-35+ mph with frequent gusts to 45+ overnight area-wide. In our north, sustained winds may approach 40 mph for a couple hours with a gust or two to 55+ mph tonight. The HREF suggests less than a 10% chance of these 55 mph gusts, but we lean more towards the REFS which advertises those probabilities at 20-40% given the strong cold advection (and subsident) regime with rapid pressure rises. The Wind Advisory remains in effect from 3pm this afternoon through 3pm tomorrow area-wide. In addition to the wind this evening, a brief burst of snow with moisture wrapping around the low could give our area a quick dusting to an inch of accumulation. This seems most likely between 6pm and midnight north of roughly I-72 (I-74 east of Champaign). Additional snow showers may (20-40% chance) continue along the I-74 corridor into tomorrow morning, with lighter activity (we called it "flurries" in the forecast) further south. With the rapid drop in temperatures this evening, possibly resulting in a flash freeze (though this will depend on how much evaporates due to the strong winds), and the proceeding snow, we may wind up with some slick spots on untreated roadways and sidewalks. Temperatures (wind chills) will drop 25-30+ (35-45) degF in an hour behind the cold front this evening, followed by a more gradual drop overnight with lows in the teens (and wind chills between 0 and minus 10) by sunrise Monday morning. Wind chills are unlikely (20-30% chance) to rise out of the single digits on Monday. Tuesday into Wednesday, global models and their respective ensembles are in general agreement that ridging in the Plains will attempt to nudge its way into the Midwest, but uncertainty increases in the forecast Thursday (New Year's Day) and beyond as another push of arctic air across the Great Lakes attempts to spill southward into our neck of the woods. It also appears a clipper system will impact some portion of the Midwest/Lower Great Lakes Regions Wednesday night into Thursday, but probabilities for measurable snowfall are highest to our north - only running 15-30% (highest along the I-74 corridor) in our area. Bumgardner && .AVIATION... (For the 18z TAFs through 18z Monday Afternoon) Issued at 1134 AM CST Sun Dec 28 2025 Low pressure was located over northwest IL at midday, and will deepen as it tracks into the Great Lakes through tonight. This will drive a strong cold front across the terminals this afternoon. A broken line of storms is expected, with damaging wind gusts and brief LIFR conditions if a terminal is impacted. Otherwise MVFR ceilings will be common through tonight. An area of -SN well behind the cold front should impact much of central IL tonight and included a period of MVFR visibility for this. Winds will be strong and gusty through the period, southwest ahead of the front, then veering west behind the frontal passage. Gusts to 40 kt can be expected at times late this afternoon into Monday morning. 25 && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 3 PM CST Monday for ILZ027>031-036>038- 040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Dec 28, 2:12 PM CST, 2 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 212 PM CST Sun Dec 28 2025 ILZ027>031-036-037-040-041-047>050-292015- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason- Cass-Menard-Scott-Morgan- 212 PM CST Sun Dec 28 2025 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...Tonight. West-northwest winds will gust 45-50 mph behind a strong cold front tonight. Falling temperatures behind the front will drop wind chills to the single digits below zero late tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Wind chills will be in the single digits below zero Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. ILZ038-042>046-051>057-061>063-066>068-071>073-292015- McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Sangamon-Christian- Macon-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham- Jasper-Crawford-Clay-Richland-Lawrence- 212 PM CST Sun Dec 28 2025 This Hazardous Weather Outlook is for central Illinois, east central Illinois and southeast Illinois. .DAY ONE...Tonight. A strong cold front will move through the area late this afternoon and bring a round of scattered thunderstorms. Some of these storms could be strong to severe with damaging winds and isolated tornadoes as the main severe weather threat. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Behind the front, northwest winds will gust to 40-50 mph, along with temperatures becoming much colder. This will lead to wind chills falling into the single digits below zero early Monday morning for areas north of I-70. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon. 25
In the hours before
Local storm report, Dec 28, 3:18 PM CST, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
318 PM CST Sun Dec 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM Non-Tstm Wnd Gst 1 NNE Peoria Intl Airpo 40.67N 89.68W
12/28/2025 M44 MPH Peoria IL ASOS
ASOS station KPIA Peoria Intl Arpt.
0310 PM Non-Tstm Wnd Gst 2 S Cooksville 40.51N 88.72W
12/28/2025 M44 MPH McLean IL Mesonet
Mesonet station EW0890 Cooksville.
&&Local storm report, Dec 28, 3:47 PM CST, 58 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
347 PM CST Sun Dec 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM Tstm Wnd Dmg 2 W Decatur 39.85N 88.99W
12/28/2025 Macon IL Public
&&Local storm report, Dec 28, 3:48 PM CST, 57 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
348 PM CST Sun Dec 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM Tstm Wnd Dmg 4 SE Owaneco 39.44N 89.15W
12/28/2025 Christian IL Emergency Mngr
Tree downed by thunderstorm winds.
&&
JRBLocal storm report, Dec 28, 3:50 PM CST, 55 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
350 PM CST Sun Dec 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM Tstm Wnd Dmg 2 W Mount Zion 39.78N 88.91W
12/28/2025 Macon IL Public
Multiple trees snapped. Possible tornado.
Twitter report.
&&Local storm report, Dec 28, 3:54 PM CST, 51 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
354 PM CST Sun Dec 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM Rain 1 ENE Washington 40.71N 89.39W
12/28/2025 M1.91 Inch Tazewell IL Public
Had 0.86 inch additional rain with line of
storms in the afternoon giving total of 1.91
inch so far today.
&&
07Local storm report, Dec 28, 3:56 PM CST, 49 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
356 PM CST Sun Dec 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM Non-Tstm Wnd Gst Capital Airport 39.85N 89.68W
12/28/2025 M55 MPH Sangamon IL ASOS
ASOS station KSPI Spfld Capital AP.
&&The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 11:10 PM CST | Dense Fog Advisory | ILX | Fulton, Knox, McLean, Marshall, Mason, Peoria and 4 more | 3 hr |
| Dec 28, 8:17 AM CST | Special Weather Statement | ILX | Schuyler | 28 min |
| Dec 28, 8:41 AM CST | Severe Thunderstorm Warning | ILX | Fulton | 34 min |
| Dec 28, 9:12 AM CST | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell, Woodford | 33 min |
| Dec 28, 9:31 AM CST | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 59 min |
| Dec 28, 1:24 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 36 min |
| Dec 28, 2:29 PM CST | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 31 min |
| Dec 28, 2:36 PM CST | Severe Thunderstorm Warning | ILX | McLean | 24 min |
| Dec 28, 2:39 PM CST | Severe Thunderstorm Warning | ILX | Christian, Macon | 36 min |
| Dec 28, 2:45 PM CST | Severe Thunderstorm Warning | ILX | McLean | 45 min |
| Dec 28, 2:46 PM CST | Tornado Warning | ILX | Christian | 29 min |
| Dec 28, 2:55 PM CST | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 35 min |
| Dec 28, 2:59 PM CST | Severe Thunderstorm Warning | ILX | McLean | 16 min |
| Dec 28, 3:02 PM CST | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Macon, Piatt | 43 min |
| Dec 28, 3:03 PM CST | Tornado Warning | ILX | Macon | 27 min |
| Dec 28, 3:11 PM CST | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Piatt, Shelby | 34 min |
| Dec 28, 3:26 PM CST | Tornado Warning | ILX | Macon, Piatt | 21 min |
| Dec 28, 3:45 PM CST | Tornado Warning | ILX | Piatt | 7 min |
| Dec 28, 3:49 PM CST | Severe Thunderstorm Warning | ILX | Douglas, Moultrie | 26 min |
| Dec 28, 3:57 PM CST | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Moultrie, Shelby | 48 min |
| Dec 28, 4:13 PM CST | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 32 min |
| Dec 28, 4:15 PM CST | Severe Thunderstorm Warning | ILX | Vermilion | 30 min |
| Dec 28, 4:23 PM CST | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 37 min |
| Dec 28, 4:42 PM CST | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper | 48 min |
| Dec 28, 5:00 PM CST | Severe Thunderstorm Warning | ILX | Clark, Cumberland, Edgar | 31 min |
| Dec 28, 5:11 PM CST | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 34 min |
| Dec 28, 5:17 PM CST | Severe Thunderstorm Warning | ILX | Clay, Lawrence, Richland | 43 min |
| Dec 28, 5:27 PM CST | Tornado Warning | ILX | Richland | 18 min |
| Dec 28, 5:29 PM CST | Tornado Warning | ILX | Lawrence, Richland | 31 min |
| Dec 28, 5:37 PM CST | Severe Thunderstorm Warning | ILX | Clark, Crawford, Jasper | 38 min |
| Dec 28, 5:39 PM CST | Tornado Warning | ILX | Crawford, Jasper, Lawrence, Richland | 36 min |
| Dec 28, 5:49 PM CST | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 26 min |
| Dec 28, 5:53 PM CST | Tornado Warning | ILX | Lawrence | 22 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.